# SDR UIEA2018121102817

- Difficulty date: December 11, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,056 hours, 16,816 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE AFT EQ EXH FAN 2. T/S IAW FIM 21-26 FAULT TREE 808, NO FAULTS FOUND. SYSTEM OPS CHECK NORMAL.
